I just wanted to know if anyone else is/has experienced the following;
- muscle weakness
- change in vision
- EXTREME shaking/twitching of the hands and arms, causing a decrease in fine motor skill ability
I am taking lactulose, so it's not my ammonia levels, and am on a bunch of others - but, my 1st experience with elevated ammonia was more than double what they like to see. Is it possible that episode did permanent damage?
Please let me know if I am not alone in this...
Blessings and Light to you all...
ALL AND MORE. Most definitely. Small relief but nonetheless, it is nice to know we are normal. Compared to each other anyway. :)
When I'm like that, I stop eating. USUALLY that is what they do in the hospital. NPO is the first thing they say...nothing by mouth. I drink Ensure, Boost or Glucerna to get the calories...doctor told me when I'm sick to drink 2,000 calories+ because my body is working so hard. We can't keep adding food to the pot for the liver to have to work on. I drink liquid diet for 1-5 days. That always fixes me up.
Hang in there girlfriend. I know you don't have access to doctors or any medical care right now. Being scared is going to make you worse. Try to relax and get control.
HOWEVER, if you think it is an emergency...the hospital LEGALLY has to see you. Don't hesitate to go to emergency.
Love you!! Hang in there! Try to relax. I know they are PRETTY STUPID words when we're feeling that way but TRY. REMEMBER!!! Fake It Till You Make It! HUGZ mona
Dear Panda, i am glad you mentined these symptons. I also get diaay, blurred vision, and have had much muscle loss. You are not alone. I thought it might be from some of my meds. Since i have been diagnosed i take many meds to calm me down. Tranquilizers, itch meds, and all of my other meds. YOU ARE NOT ALONE. BARBIE.
You are not alone I have lost all the muscles and at my lowest 92 lbs I couldn’t even lift a gallon of milk I drink ensure 3x a day
Hey! I know this post was awhile ago but I've been having problems with extreme shaking and it's a bit scary. Is this something I should be concerned about? I usually feel light headed and weak when it happens but otherwise fine. Does anyone know what causes it, if I should do something about it or how I can prevent it?